RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 5, Pages 237–244 (Mi fpm1446)  

On isotopies, parastrophies, and orthogonality of quasigroups

K. K. Shchukin


Abstract: In V. D. Belousov's papers, some properties of parastrophes were studied and some relations between parastrophes of a given quasigroup were obtained. Also some invariants of a parastrophy were found. This article continues our paper with V. V. Gushan, in which minimal sets of parastrophe systems for quasigroups of order $6$ were obtained and some questions about orthogonality of parastrophes of a given quasigroup were studied as well.

Full text: PDF file (105 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:4, 639–644

Document Type: Article
UDC: 512.548.7

Citation: K. K. Shchukin, “On isotopies, parastrophies, and orthogonality of quasigroups”, Fundam. Prikl. Mat., 17:5 (2012), 237–244; J. Math. Sci., 193:4 (2013), 639–644

Citation in format AMSBIB
\Bibitem{Shc12}
\by K.~K.~Shchukin
\paper On isotopies, parastrophies, and orthogonality of quasigroups
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 5
\pages 237--244
\mathnet{http://mi.mathnet.ru/fpm1446}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 193
\issue 4
\pages 639--644
\crossref{https://doi.org/10.1007/s10958-013-1491-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899457132}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1446
  • http://mi.mathnet.ru/eng/fpm/v17/i5/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:147
    Full text:56
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019